Smart Skin Care Forums
Home  -   Forum Index  -   Search  -   Register  -   Profile  -   Log in  -   FAQ  -   Contact Us

facial skin atrophy after kenelog injection for acne

 
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Copper Peptides
View previous topic :: View next topic  
Author Message
krisygurl



Joined: 25 Apr 2007
Posts: 3

PostPosted: Wed Apr 25, 2007 2:03 pm    Post subject: facial skin atrophy after kenelog injection for acne Reply with quote

I am inquiring about anyone who can help me with skin atrophy of the face after a kenelog injection for acne. it has been about 5 months and i have tried topical and oral Vitamin C. Does anyone have any suggestions?? Is the copper petide an option??
Back to top
View user's profile
orangehrzn



Joined: 23 Feb 2005
Posts: 1005

PostPosted: Wed Apr 25, 2007 6:35 pm    Post subject: Reply with quote

If the attrophy is localized, you could try a permanent filler there. Topicals can't help with such problems.
Back to top
View user's profile
krisygurl



Joined: 25 Apr 2007
Posts: 3

PostPosted: Thu Apr 26, 2007 12:54 pm    Post subject: atrophy Reply with quote

Ahh I see. Ya it is like the size of a eraser on a pencil..I heard fillers can make it worse sometimes ie: causing the oposite affect, a bump in your skin.....i have also read that it can take from 6 months to a year for the body to heal it, rejuvinate skin cells and fatty tissue..I have been praying a lot that it heals..thanks for you advise..
Back to top
View user's profile
Display posts from previous:   
Post new topic   Reply to topic    Smart Skin Care Forum Index -> Copper Peptides All times are GMT - 5 Hours
Page 1 of 1

 
Jump to:  
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot vote in polls in this forum


Powered by phpBB © 2001, 2005 phpBB Group